On the diameter of a Cayley graph of a simple group of Lie type based on a conjugacy class.

Lawther, R. I. and Liebeck, Martin W. (1998) On the diameter of a Cayley graph of a simple group of Lie type based on a conjugacy class. Journal of Combinatorial Theory, Series A, 83 (1). pp. 118-137. ISSN 0097-3165

Full text not available from this repository.
Item Type: Journal Article
Journal or Publication Title: Journal of Combinatorial Theory, Series A
Uncontrolled Keywords: /dk/atira/pure/researchoutput/libraryofcongress/qa
Subjects:
ID Code: 19438
Deposited By: ep_ss_importer
Deposited On: 13 Nov 2008 11:31
Refereed?: Yes
Published?: Published
Last Modified: 22 Jun 2019 02:00
URI: https://eprints.lancs.ac.uk/id/eprint/19438

Actions (login required)

View Item View Item